Hamideh Dariush Hamedani
Shahid Beheshti University
Hamideh Dariush hamedani is an Assistant professor of Mathematical Science
H. Dariush hamedani, B. Zangeneh, "Stopped Doob inequality for p -th moment 0 p infinity stochastic convolution integrals" , STOCHASTIC ANALYSIS AND APPLICATIONS, Vol.19, pp.771-798, 2001
H. Dariush hamedani, B. Zangeneh, "The existence uniqueness and measurability of a stopped semilinear integral equation" , STOCHASTIC ANALYSIS AND APPLICATIONS, pp.493-518, 2007
H. Dariush hamedani, S. Mousavi, "Dealing with big data comparing dimension reduction and shrinkage regression methods" , JOURNAL OF APPLIED STATISTICS, pp.1-22, 2016.